MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120482
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the device overheated.It was also reported that there were no adverse consequences, no medical intervention and no delay as a result of this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description
No new information.

Brand Name
ELITE 14CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22115413
Report Number3015967359-2025-01062
Device Sequence Number4172077
Product Code HBE
UDI-Device Identifier07613327096590
UDI-Public(01)07613327096590
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407120482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown